Facultade de Fisioterapia

A goodness-of-fit test for the multivariate Poisson distribution

Novoa Muñoz, F.; Jiménez Gamero, María Dolores
Abstract:
Bivariate count data arise in several different disciplines and the bivariate Poisson distribution is commonly used to model them. This paper proposes and studies a computationally convenient goodness-of-fit test for this distribution, which is based on an empirical counterpart of a system of equations. The test is consistent against fixed alternatives. The null distribution of the test can be consistently approximated by a parametric bootstrap and by a weighted bootstrap. The goodness of these bootstrap estimators and the power for finite sample sizes are numerically studied. It is shown that the proposed test can be naturally extended to the multivariate Poisson distribution.
Year:
2016
Type of Publication:
Article
Journal:
SORT
Volume:
40
Number:
1
Pages:
113-138
Month:
June
Hits: 1765